# SDR DXTA2024013010755

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 7,009 hours, 4,690 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DISAGREE ILLUMINATED DURING LANDING GEAR RETRACTION. DOWNLOADED ARIES TO TEXTRON FOR INTERROGATION OF CMC CHECKED LIVE VIEW FOR ANY WOW SWITCH ISSUES, NO ISSUES PRESENT. FOUND EMERGENCY GEAR EXTENSION BLOWDOWN BOTTLE IN DISCHARGE POSITION AND CONTROL ARM PULLED. ISSUE SEEMS TO BE WITH RETRACTION. ONCE AIRCRAFT IS ON JACKS WILL CONTINUE WITH MANUALLY RESETTING THE EMERGENCY CONTROL ARM ANO SERVICING PNEUMATIC BOTTLE BACK TO ORIGINAL CONFIGURATION. CONTINUE WITH LANDING GEAR SYSTEM AND LANDING GEAR CONTROL VALVE FUNCTIONAL CHECK.  THE R GEAR DISAGREE WAS CAUSED BY THE R GEAR UPLOCK SWITCH NOT SHOWING UP ANO LOCKED AFTER THE GEAR WAS RETRACTED.VERIFY THE UPLOCK SWITCH RIGGING AND OPERATION. WHEN YOU RING OUT THE SWITCH MAKE SURE TO MANIPULATE THE WIRING HARNESS TO CHECK FOR BROKEN OR DAMAGED WIRES IN THE HARNESS.  RUNG OUT WIRING AND MANIPULATED WIRES. ALL CHECKS GOOD, ANO RESISTANCE CHECK GOOD. REFERENCED CE·680A WIRING PRINT 32-30-01. CONNECTED GROUND HYDRAULIC CART. NEED TO CHECK ADJUSTMENT OF R MAIN UPLAOCK SWITCH. CONTACTED MCC AND ORDERED THE REQUIRED ORLNGS, P/N AS568·006 FOR THE SWITCH PLUNGER CHECKS. NEEDS GEAR BLEEDING FO ITEM 3.3 OF THIS WO, AND THEN TO CONTINUE WITH RIG CHECKS OF RH UPLOCK SWITCH. NOTE: FLIGHT HR METER CB IS PULLED FOR JACKING. MULTI METER JE1573 INSTALLED ORING ONTO SWITCH TO CHECK RIGGING. PERFORMED GEAR SWINGS, FOUND THE RIGGING TO BE OUT OF LIMITS. PERFORMED ADJUSTMENT OF UPLOCK SWITCH. INSECTEO SWITCH AND WIRING WITH NO DEFECTS, PERFORMED MULTPLE GEARS SWINGS WITH NO DEFECTS FOUND. OPS CHECK GOOD AT THIS TIME, IAW MM 32·32·00. ENGAGED BREAKERS AS NEEDED.  ORIGINAL SUBMSSION DATE: 1/30/2024
